MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 436-2515X
Medical Device Problem Codes Break (1069); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The return of the sample is pending.The investigation of the reported event is currently underway.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device pending return.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure the proximal catheter near the balloon was allegedly broken.It was further reported that the balloon protective cover allegedly difficult to be removed.The procedure was completed using another device.There was no reported patient contact.
 
Additional Manufacturer Narrative
Manufacturing review: a dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Per the complaint history review , this is the second complaint reported for this product/lot number combination.Investigation summary: the sample was returned for evaluation.The result of the investigation is unconfirmed for the reported break issue.There was a detachment noted at the proximal bond.The outer was detached from the balloon.The inner was exposed for a length of 11mm at the area of detachment.It is likely that excessive force was used by the hcp when attempting to remove the sleeve during device preparation resulting in this detachment.The investigation is inconclusive for the packaging problem reported.The sleeve was not returned the root cause for the reported break and packaging problem issues could not be determined based upon the available information received from the field communications and device evaluation.Labeling review: the instructions for use for the savvy long product was reviewed and contains the following information relevant to the reported event: precautions: carefully inspect the catheter prior to use to verify that the catheter has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.Directions for use: inspection and preparation: note: a 0.018¿ (0.457 mm) guidewire must be inserted in the savvy® long catheter across the balloon during any inflation of the balloon.Remove the balloon sleeve by first withdrawing the shipping mandrel slightly and then slowly removing the sleeve while holding the catheter as close to the balloon as possible.If any resistance is felt, or if any stretching of the catheter is observed while removing the balloon sleeve, the product should not be used.The catheter should then be inspected for bends, kinks or stretched portions.Do not use if product damage is evident.D4(expiry date: 04/2022).H11: h6(method,result and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure the proximal catheter near the balloon was allegedly broken.It was further reported that the balloon protective cover allegedly difficult to be removed.The procedure was completed using another device.There was no patient contact.

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10704868
Report Number9616666-2020-20007
Device Sequence Number3732581
Product Code LIT
UDI-Device Identifier00801741132827
UDI-Public(01)00801741132827
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number436-2515X
Device Catalogue Number436-2515X
Device Lot NumberCMDS0497
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2020
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;